Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 70, Pages 4399-4408
http://dx.doi.org/10.1155/S0161171203210681

Modular representations of Loewy length two

Department of Mathematics, Faculty of Sciences Dhar-Mahraz, University of Sidi Mohammed Ben Abdellah, Fes BP 1796, Morocco

Received 23 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. E. Charkani and S. Bouhamidi, “Modular representations of Loewy length two,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 70, pp. 4399-4408, 2003. https://doi.org/10.1155/S0161171203210681.